Cookies?
Library Header Image
LSE Research Online LSE Library Services

Reducibility in AR(K), CR(K), and A(K)

Rupp, R. and Sasane, A. (2009) Reducibility in AR(K), CR(K), and A(K). Canadian Journal of Mathematics, 62 (3). pp. 646-667. ISSN 0008-414X

Full text not available from this repository.

Item Type: Article
Official URL: http://math.ca/cjm/
Additional Information: © 2009 Canadian Mathematical Society
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 31 Mar 2010 13:42
URL: http://eprints.lse.ac.uk/27641/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only